# SDR USAA950266

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1711394
- Condition: Corroded
- Location: Bs 340-364
- Part time: 19,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND SEAT TRACK 2 INCH BY 24 INCH CORRODED AREA BS 340-364 RBL 24.  REPAIRED PER SRM 53-00-52 FIG 201.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
